# SDR SWAA2022021069902

- Difficulty date: February 7, 2022
- Submitted: February 10, 2022
- Operation: Air carrier
- Aircraft: N481WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29853
- Aircraft time: 59,599 hours, 35,242 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Limiter
- Condition: Faulty
- Location: Rt Wing Te Flap
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LOSS OF HYD 'B' SYS. COMPLIED WITH QRH ; LOSS OF HYD SYSTEM . TRAILING EDGE FLAP FLOW LIMITERCREW REPORTS SMOOTH OVERWEIGHT LANDING OF 133;000 LS / [01] REMOVED AND REPLACED TRAILING EDGE FLAP LIMITER AS REQUIRED. OPS AND LEAK CHECK NORMAL. WORK IAW B737 AMM 27-51-67
